You asked: Can Zyrtec and Sudafed PE be taken together?

Sudafed Pe Phenylephrine is a good medication for relieving stuffy nose. It can be also used for the treatment of swelling and itching caused by hives chronic urticaria. Yes, it is safe to take Sudafed with Zyrtec.

Can I take Zyrtec and Sudafed together?

No interactions were found between pseudoephedrine and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can you take Zyrtec and phenylephrine together?

No interactions were found between phenylephrine and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can you take allergy medicine with Sudafed PE?

Ask a doctor or pharmacist before using any other cold, allergy, or sleep medicine. Sudafed PE Sinus & Allergy are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine or decongestant.

Are Sudafed and Zyrtec the same?

Zyrtec-D (cetirizine with pseudoephedrine) is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available.

IT IS INTERESTING:  What happens if you give an infant Benadryl?

Can I take antihistamine and decongestant together?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep.

Is Zyrtec good for sinus congestion?

Do not take antihistamines such as diphenhydramine (one brand: Benadryl), loratadine (one brand: Claritin), or cetirizine (one brand: Zyrtec) for sinus symptoms because they make mucus thicker and harder to drain. Do not use a nasal spray with a decongestant in it for more than three days.

Can I take antihistamine with phenylephrine?

No interactions were found between Benadryl and phenylephrine. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take pseudoephedrine and phenylephrine at the same time?

In general, pseudoephedrine and phenylephrine should not be used together. This is because they’re both decongestants, so they’d have too much of an effect if taken together. Combining them could lead to increases in both blood pressure and heart rate. However, check with your doctor.

Is phenylephrine the same as cetirizine?

Sudafed Pe (Phenylephrine) Treats allergy symptoms. Zyrtec (cetirizine) can help you with some allergy symptoms without making you very drowsy. Clears your sinuses.

Does Sudafed PE Sinus and Allergy make you drowsy?

Warning: Phenylephrine may cause sleeplessness in some people. Phenylephrine Hydrochloride is a decongestant that reduces the swelling (blocked nose) and secretions (runny nose) in the nasal passages and sinuses allowing the passages behind the nose and above the eyes to clear.

IT IS INTERESTING:  Can you take cold medicine with Zyrtec D?

Can you take Claritin with Sudafed PE?

Interactions between your drugs

No interactions were found between Claritin and Sudafed PE Congestion. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Which Sudafed is best for allergies?

Try SUDAFED® for Symptom Relief

SUDAFED PE® Day + Night Sinus Congestion includes a nasal decongestant, and an antihistamine for your nighttime symptoms. This combo medicine can help relieve the symptoms of your allergies and help drain your sinuses for relief day and night.

Should I take Sudafed or Zyrtec?

Zyrtec D (Cetirizine / Pseudoephedrine) relieves allergies and congestion without causing daytime sleepiness. It can keep you up at night if you take it too close to bedtime. Clears your sinuses. Sudafed (Pseudoephedrine) relieves stuffy nose, but it could keep you up at night.

Does Claritin work better than Zyrtec?

Regardless of marketing claims, little scientific evidence shows that either is more effective. Zyrtec and Claritin have different active compounds. Zyrtec contains cetirizine hydrochloride, also called cetirizine HCL, while Claritin contains loratadine. Zyrtec and Claritin are second-generation antihistamines.

Is Zyrtec a decongestant or antihistamine?

Zyrtec-D (cetirizine and pseudoephedrine) is a combination of an antihistamine and a decongestant used to treat cold or allergy symptoms such as nasal and sinus congestion, sneezing, itching, watery eyes, or runny nose.

No runny nose